I am currently on 100mg of Levothyroxine, 40mg of Carbimazole, 800iu of Vitamin D a day, I was diagnosed last September with Graves Disease' Thyrotoxicosis and have been on Carbimazole since then but started taking the Levothryoxine in December and it was upped to 100mg in February when the Endo said I was Euthyroid. Lately, I have noticed my periods have been worse. They have always been regular but it was because they became irregular as to how I was diagnosed. The medication seemed to sort them out although they have been 3 weeks apart ever since. However, my last couple of periods have been accompanied with an awful dull ache in my right groin, so much so that if I move too quickly it hurts, I am monitoring it now to see if it is definitely linked with my period. I have also just started my period again, 2 weeks after my last. I am wondering if I am now showing signs of being Underactive? I have put on 2 stone since starting the meds as well. Any help would be greatly appreciated!
Last edited by RhubarbAndCustard
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.